# SDR COMA9531206

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Auto Coarsen
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTO COARSEN SYSTEM DID NOT ARM DURING TAKE OFF.  TIGHTENED WIRING CONNECTORS AT THE P3 ARMING SWITCHES.  SYSTEM TEST NORMAL.
